# SDR ASAA11510382

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,666 hours, 4,757 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 353A40801
- Condition: Out Of Limits
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78349000 SIGMA SEAL OUT OF LIMITS FOR COMPRESSION CHECK AT 1.1 INCHES.  REPLACED SIGMA SEAL ON APU REF MM 49 15 11.
